MAUDE Adverse Event Report: MPRI SENSIGHT

MPRI SENSIGHT
Model Number B3400060M
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had both stage 1 and 2 surgeries performed today. the extension was opened and successfully tunneled.Upon attempting to screw the lead into the extension, it was seen that there was no screw present in the screw port.A backup screw was opened from the extension box and was placed successfully.The surgery was completed with no further difficulties.There were no environmental/external/patient factors noted that may have led or contributed to the issue. the sterile package was searched for the missing screw but it was not found.The scrub stated she did not think it fell out at any point.The surgeon and scrub thinks it simply was not in the extension.The issue was resolved.There was no harm to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep) reported the missing setscrew was the one in the extension itself.The extra setscrew that came in the small plastic bag was present and used to replace the missing one in the extension itself.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SENSIGHT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13029200
Report Number2649622-2021-25108
Device Sequence Number4452627
Product Code MHY
UDI-Device Identifier00763000426484
UDI-Public00763000426484
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2023
Device Model NumberB3400060M
Device Catalogue NumberB3400060M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/05/2022
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale
Patient Weight113 KG